# SDR R61A2024110400524

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 27,086 hours, 18,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001433
- Condition: No Test
- Location: Zone 200
- Part time: 49,118 hours, 33,809 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LH EMERGENCY BATTERY INOP. R&R #1 EMERGENCY LIGHT POWER UNIT.
